# SDR 2009FA0000726

- Difficulty date: July 26, 2009
- Submitted: August 18, 2009
- Operation: General aviation
- Aircraft: N3872
- Make and model: Glasfl LIBELLE201B
- Aircraft serial: 218
- Aircraft time: 1,856 hours
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: 201568
- Part serial: 218
- Condition: Unresponsive
- Part time: 1,856 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON THE DOWNWIND LEG TO LAND GLIDER, OPENED THE AIRBRAKES (ALSO KNOWN AS DIVE BRAKES OR SPOILERS), AND THEY BECAME STUCK IN THE OPEN POSITION.  TRIED REPEATEDLY TO CLOSE THEM, BUT THEY WOULD NOT CLOSE.  TIGHTENED UP MY PATTERN BECAUSE ACFT WAS DESCENDING RAPIDLY DUE TO THE OPEN AIR BRAKES.
